# SDR P5CA9600128

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854FT
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 4970 · APU Indicating System
- Part: Egt Harness
- Part number: 36002102
- Condition: Broken
- Location: Apu
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND APU EGT HARNESS BROKEN AT 8 O'CLOCK AND 9 O'CLOCK POSITIONS.  LEFT AND RIGHT EGT HARNESS ASSY'S REPLACED IAW MM 49-61-04.
